# SDR TC8A98006

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 5260 · Entrance Stairs
- Part: Switch
- Part number: H201
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STRONG VIBRATION AT NOSE LANDING GEAR DOOR.  LANDING GEAR UNSAFE LIGHT ON.  FOUND CRACKED HEAT EXCHANGER DUCT.  WELDED AS PER DPM10-225 AND REPLACED BROKEN RT MAIN LANDING GEAR DOOR SWITCH, OPS CHECKED IAW MM 32-2-0 NORMAL.
